# SDR AALA2019101869016

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 22,011 hours, 9,037 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO BNA ON ACCOUNT OF PRESSURIZATION PROBLEM. AN EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED BIT TEST OF BOTH PRESS CONTROLLERS, NO FAULTS IAW FIM 21-31, TASK 801. ACCOMPLISHED PRESS SYS GROUND TEST IAW AMM 21-31-00-700-802. BOTH CONTROLLERS PASSED. VERIFIED ALL CABIN DOOR GATES OPERATE. PUMPED AC TO 3 PSI TURNED OFF PACKS AND SLOW CABIN DECAY. PRESSURIZATION SYSTEM OK FOR SERVICE.
